# SDR R61A2023021800145

- Difficulty date: February 5, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 22,678 hours, 15,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17066041002
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP AT FRM 87, STR 27R-28R CORRODED. REMOVED AND REPLACED SHEAR CLIP AT FRAME 87 BETWEEN STGR 27R-28R REF: SRM 51-40-08
